Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomatika i Telemekhanika, 2008, Issue 11, Pages 62–81 (Mi at749)  

Deterministic Systems

Conditional variational problems of control for distributed-parameter systems

V. Yu. Tertychny-Dauri

St. Petersburg State University of Information Technologies, Mechanics and Optics
References:
Abstract: Solved was a number of the classical variational problems of control of the distributed-parameter dynamic systems constrained also by nondifferential and differential equations. The corresponding rules of the Lagrange multipliers were formulated and proved. For the generalized diffusion and generalized wave processes, the results obtained were applied to the conditional variational problems of distributed optimal control. Derivation of the Euler–Poisson and Euler equations as applied to the designed control system was substantiated for these problems.
Presented by the member of Editorial Board: B. T. Polyak

Received: 11.12.2006
English version:
Automation and Remote Control, 2008, Volume 69, Issue 11, Pages 1873–1891
DOI: https://doi.org/10.1134/S0005117908110040
Bibliographic databases:
Document Type: Article
PACS: 45.10.Db
Language: Russian
Citation: V. Yu. Tertychny-Dauri, “Conditional variational problems of control for distributed-parameter systems”, Avtomat. i Telemekh., 2008, no. 11, 62–81; Autom. Remote Control, 69:11 (2008), 1873–1891
Citation in format AMSBIB
\Bibitem{Ter08}
\by V.~Yu.~Tertychny-Dauri
\paper Conditional variational problems of control for distributed-parameter systems
\jour Avtomat. i Telemekh.
\yr 2008
\issue 11
\pages 62--81
\mathnet{http://mi.mathnet.ru/at749}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2488180}
\zmath{https://zbmath.org/?q=an:1163.49027}
\transl
\jour Autom. Remote Control
\yr 2008
\vol 69
\issue 11
\pages 1873--1891
\crossref{https://doi.org/10.1134/S0005117908110040}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000262723400004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-56749132461}
Linking options:
  • https://www.mathnet.ru/eng/at749
  • https://www.mathnet.ru/eng/at/y2008/i11/p62
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Avtomatika i Telemekhanika
    Statistics & downloads:
    Abstract page:425
    Full-text PDF :97
    References:53
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024